# SDR A6WA201140610

- Difficulty date: July 19, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 21,523 hours, 20,151 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL 250, RECEIVED CABIN ALTITUDE CAUTION MESSAGE FOLLOWED IMMEDIATELY BY CABIN ALTITUDE WARNING.  INITIATED TO FL 100 PERFORMED ALL APPROPRIATE CHECKLIST.  DECLARED EMERGENCY AND LANDED.  TROUBLESHOT SYS TO PRIMARY OUTFLOW VALVE BLEEDING AIR WHEEL CLOSED.  PRIMARY OUTFLOW VALVE FOUND TO BE SERVICEABLE.  ROOT CAUSE: CARGO DOOR SEAL.
